# SDR UPS96421722

- Difficulty date: November 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 1540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.   AT BS 1500 AND 1540 SHEAR TIE CRACKED BETWEEN STR 21/22 RT.   REPLACED SHEAR TIE AT BS 1500 AND 1540 BETWEEN STR 21/22 RT ACC. SRM 51-30-02.
